# SDR VNAA20241103012

- Difficulty date: September 26, 2024
- Submitted: November 3, 2024
- Operation: Air carrier
- Aircraft: N587NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15390
- Aircraft time: 19,192 hours, 17,166 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Plate
- Part number: SH670335745
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ONUPPER/LOWER FACE OF PLATES LBL 3.4 (PLATE 1) BTW FS533.00 AND FS 549.00 (PLATE 2) BTW FS 645.00 AND FS 661.00 AT FWD CARGO COMPARTMENT.   PLATES LBL 3.4 (PLATE 1) BTW FS533.00 AND FS 549.00 (PLATE 2) BTW FS 645.00 AND FS 661.00 AT FWD CARGO COMPARTMENT WERE EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-32-58-101-001-A01 AND WERE REPLACED PER CRJ-900 SRM 51-42-21-001-001-A01.
